Mayo Clinic Connect
I have been using Diclofinac (Voltarin) gel for my knees for knee cap arthritis. This summer I broke out in a rash on both knees. Aspercreme does not work. Is there anything else?
Liked by Chris Trout, Volunteer Mentor
@karencar, Well that is a bummer, especially when we work so hard to find something that brings relief. My nemesis is neosporin of all things. I did use the Voltaren gel. I found that the Voltaren 24 hour patches gave more relief. Perhaps there is some other ingredient in the gel that caused your reaction. Maybe, just maybe, that ingredient won’t be in the patch. It may be worth a try. Have a joyful day. Chris
Liked by JK, Alumna Mentor
Jump to this post
Thank you for replying. I didn’t know there was a patch. Very useful info. You have a great day also.
@karencar Have you thought about lidocaine cream 5% or patches? They are Rx only. My pain management doctor has given me an Rx of a compounded cream containing lidocaine, Baclofen, Meloxicam. There are many combinations he can try to help you et relief.
version 22.214.171.124.3.2Page loaded in 0.736 seconds